Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 324, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 18, 2011, 10:39 PM CDT for Barton County, Jasper County, Missouri. It was in force for 66 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2011, 10:39 PM CDT (03:39 UTC)
- Expired
- Jun 18, 2011, 11:45 PM CDT
- In force
- 66 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Barton County, MO, Jasper County, MO
The radar
The Springfield radar (KSGF), 82 km from the middle of the area, began a volume at 03:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 10:50 PM CDT | TSTM WND DMG | 1 N Asbury, MO | GRAIN BIN DESTROYED...WIND GUST ESTIMATED AT 80 MPH. |
| Jun 18, 11:11 PM CDT | TSTM WND DMG | Purcell, MO | TREES DOWN IN PURCELL |
| Jun 18, 11:35 PM CDT | TSTM WND DMG | Asbury, MO | POWER LINES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 6:03 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.7 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4246 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1103 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 3.1
- Supercell composite
- 15.1
The text
As transmitted, in the capitals the NWS used until 2016.
339
WUUS53 KSGF 190339
SVRSGF
MOC011-097-190445-
/O.NEW.KSGF.SV.W.0324.110619T0339Z-110619T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1039 PM CDT SAT JUN 18 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BARTON COUNTY IN SOUTHWEST MISSOURI...
JASPER COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1145 PM CDT.
* AT 1035 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A SEVERE THUNDERSTORM 10 MILES SOUTHWEST OF MINDENMINES...
OR NEAR PITTSBURG...MOVING EAST AT 25 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING
WINDS.
* LOCATIONS IMPACTED INCLUDE ALBA...ASBURY...AVILLA...BOSTON...
BROOKLYN HEIGHTS...BURGESS...CARL JUNCTION...CARTHAGE...CARYTOWN...
DUDENVILLE...EXTREME NORTHERN JOPLIN...GOLDEN CITY...HANNON...
IANTHA...IRWIN...JASPER...KENOMA...LA RUSSELL...LAKESIDE...LAMAR
HEIGHTS...LAMAR...LIBERAL...MAPLE GROVE...MILFORD...MINDENMINES...
NASHVILLE...NECK CITY...OAKTON...ORONOGO...OSKALOOSA...PURCELL...
VERDELLA AND WACO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3765 9461 3764 9408 3729 9408 3729 9406
3711 9406 3718 9462
TIME...MOT...LOC 0339Z 271DEG 21KT 3741 9473
WIND...HAIL 60MPH 1.00IN
$$
SCHAUMANN2 follow-up statements
619
WWUS53 KSGF 190356
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1056 PM CDT SAT JUN 18 2011
MOC011-097-190445-
/O.CON.KSGF.SV.W.0324.000000T0000Z-110619T0445Z/
BARTON MO-JASPER MO-
1056 PM CDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR JASPER AND BARTON COUNTIES...
AT 1054 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
TRACK A SEVERE THUNDERSTORM 5 MILES SOUTH OF MINDENMINES...OR 5 MILES
EAST OF PITTSBURG...MOVING EAST AT 25 MPH. THIS STORM IS CAPABLE OF
PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING
WINDS.
LOCATIONS IMPACTED INCLUDE ALBA...ASBURY...AVILLA...BOSTON...BROOKLYN
HEIGHTS...CARL JUNCTION...CARTHAGE...CARYTOWN...DUDENVILLE...EXTREME
NORTHERN JOPLIN...GOLDEN CITY...HANNON...IANTHA...IRWIN...JASPER...
KENOMA...LA RUSSELL...LAKESIDE...LAMAR HEIGHTS...LAMAR...LIBERAL...
MAPLE GROVE...MILFORD...MINDENMINES...NASHVILLE...NECK CITY...
OAKTON...ORONOGO...OSKALOOSA...PURCELL...VERDELLA AND WACO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. SEEK SHELTER
INDOORS AND AWAY FROM WINDOWS AS THIS STORM APPROACHES. A TORNADO MAY
DEVELOP WITH LITTLE ADVANCED WARNING.
&&
LAT...LON 3765 9461 3764 9408 3729 9408 3729 9406
3711 9406 3718 9462
TIME...MOT...LOC 0356Z 271DEG 21KT 3741 9460
WIND...HAIL 60MPH 1.25IN
$$
SCHAUMANN050
WWUS53 KSGF 190413
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1113 PM CDT SAT JUN 18 2011
MOC011-097-190445-
/O.CON.KSGF.SV.W.0324.000000T0000Z-110619T0445Z/
BARTON MO-JASPER MO-
1113 PM CDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR JASPER AND BARTON COUNTIES...
AT 1108 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
TRACK SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
SOUTHEAST OF MILFORD TO 4 MILES NORTHWEST OF DUDENVILLE TO ALBA...
MOVING EAST AT 50 MPH. THESE STORMS ARE CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
HAVE A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE ALBA...ASBURY...AVILLA...BOSTON...BROOKLYN
HEIGHTS...CARL JUNCTION...CARTHAGE...CARYTOWN...DUDENVILLE...EXTREME
NORTHERN JOPLIN...GOLDEN CITY...HANNON...IANTHA...IRWIN...JASPER...
KENOMA...LA RUSSELL...LAKESIDE...LAMAR HEIGHTS...LAMAR...LIBERAL...
MAPLE GROVE...MILFORD...MINDENMINES...NASHVILLE...NECK CITY...
OAKTON...ORONOGO...OSKALOOSA...PURCELL...VERDELLA AND WACO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3765 9461 3764 9408 3729 9408 3729 9406
3711 9406 3718 9462
TIME...MOT...LOC 0413Z 274DEG 46KT 3753 9400 3733 9409
3725 9432
WIND...HAIL 70MPH 1.00IN
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 9:47 PM CDT, 52 minutes earlier.
Area forecast discussion, Jun 18, 9:47 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 947 PM CDT SAT JUN 18 2011 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... CONVECTIVE DEVELOPMENT UNDERWAY GENERALLY AS EXPECTED THIS EVENING...WITH STORMS FIRING ALONG/AHEAD OF SURFACE BOUNDARY STRETCHING FROM CENTRAL MISSOURI TOWARD ICT. INSTABILITY AS SAMPLED BY 00Z SGF RAOB AND CONFIRMED BY RUC/SPC MESO ANALYSIS PAGE REMAINS VERY HIGH...WITH MU CAPES PUSHING THE 4000-4500 J/K RANGE. COMBINED WITH 50 KTS OF EFFECTIVE BULK SHEAR...THIS HAS YIELDED NUMEROUS SLITTING SUPERCELLS THUS FAR. HIGH LOW LEVEL THETA-E DIFFERENTIALS FAVOR COLD POOL GENERATION...WITH THE EXPECTATION THAT STORMS WILL CONGEAL INTO AN MCS AS INCREASED LIFT ON THE NOSE OF A STRONG LLJ KICKS IN. THIS LOOKS TO BE PLAYING OUT LARGELY TO PLAN JUST EAST OF ICT...AS ADDITIONAL CONVECTION HAS FIRED IN RESPONSE TO 45 KT LOW LEVEL JET EVIDENT IN PROFILER AND VWP DATA. AS THESE STORMS MOVE EAST IN MCS FORM...FAVORABLE COLD POOL/SHEAR BALANCE WILL RESULT IN THE DEVELOPMENT OF A FORWARD PROPAGATING MCS THROUGH THE OVERNIGHT HOURS...WITH AN ATTENDANT ENHANCED DAMAGING WIND RISK. BOXELL && .DISCUSSION... ...DISCUSSION FOR SUNDAY THROUGH NEXT WEEK... UPPER LEVEL RIDGING WILL BUILD BACK OVER THE REGION SUNDAY IN THE WAKE OF THE PASSING SHORTWAVE AND CONVECTION TONIGHT. MEANWHILE AN UPPER LEVEL TROUGH WILL TAKE SHAPE OVER THE ROCKIES. THE RESULT WILL BE A SEASONABLY HOT AND HUMID DAY WITH GUSTY SOUTHERLY WINDS. THE UPPER TROUGH WILL MIGRATE EASTWARD EARLY NEXT WEEK WITH AN ASSOCIATED COLD FRONT SAGGING SOUTHEAST INTO THE REGION. THE OZARKS WILL REMAIN IN THE WARM SECTOR WELL AHEAD OF THE FRONT ON MONDAY. A SUFFICIENT CAP IS EXPECTED TO REMAIN PLACE TO SUPPRESS CONVECTION DURING THE DAY. EXPECT CONVECTION TO DEVELOP ACROSS THE PLAINS ALONG THE APPROACHING FRONT LATE MONDAY. THIS ACTIVITY WILL PUSH SOUTHEAST AND WILL LIKELY MAKE INTO THE OZARKS LATE MONDAY NIGHT AND EARLY TUESDAY. WILL HAVE TO MONITOR FOR POSSIBLE DEVELOPMENT OF A MESO- SCALE CONVECTIVE COMPLEX MONDAY NIGHT. WHILE CONVECTION WILL LIKELY BE DIMINISHING AS IT MOVES INTO THE AREA LATE MONDAY NIGHT THE POTENTIAL FOR SEVERE WEATHER WILL HAVE TO BE MONITORED. THE COLD FRONT WILL SAG SOUTHEAST ACROSS THE AREA TUESDAY AS THE UPPER TROUGH PUSHES SLOWLY EAST. EVOLUTION OF CONVECTION ON TUESDAY IS SOMEWHAT UNCERTAIN AS A RESULT OF RESIDUAL CONVECTION AND OUTFLOW BOUNDARIES FROM MONDAY NIGHT. THE POTENTIAL FOR SEVERE WEATHER TUESDAY WILL BE DEPENDENT ON THE EXTENT OF DESTABILIZATION THAT CAN OCCUR. IN ANY CASE THERE APPEARS TO BE A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY. THE FRONT WILL PUSH OFF TO THE SOUTH OF THE AREA BY WEDNESDAY MORNING AS THE REGION REMAINS UNDER THE INFLUENCE OF THE UPPER TROUGH. THE RESULT WILL BE CONSIDERABLY COOLER AND LESS HUMID WEATHER BY THE MIDDLE AND LATER PART OF THE WEEK. WILL HAVE TO MONITOR IMPULSES AND ASSOCIATED CONVECTION COMING DOWN THE NORTHWEST FLOW LATER IN THE WEEK. HOWEVER TIMING AND RESULTING PRECIPITATION CHANCE ARE HIGHLY UNCERTAIN AT THIS TIME. FOSTER && .AVIATION... CUMULUS FIELD REMAINS ACROSS THE AREA WITH A LITTLE MORE VERTICAL DEVELOPMENT NOTED OVER THE LAST COUPLE OF HOURS. THUNDERSTORMS HAVE NOW DEVELOPED JUST TO THE NORTH OF THE FRONTAL BOUNDARY ACROSS SOUTH CENTRAL KANSAS. EXPECT THUNDERSTORMS TO CONTINUE DEVELOPING ACROSS THE AREA OVER THE NEXT TWO HOURS WITH THE LOW LEVEL JET SETTING UP AND AN UPPER LEVEL DISTURBANCE APPROACHING. A SECOND CONCERN IS OUT IN CO/NW KS. IF THESE STORMS CAN HOLD TOGETHER AND TAP INTO THIS AIR MASS...COULD HAVE CONVECTION WELL INTO THE EARLY MORNING HOURS. IN ADDITION...THE LOW LEVEL JET COULD ALSO POSE SOME LLWS PROBLEMS TOWARD SUNRISE. GAEDE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 18, 7:29 PM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 729 PM CDT SAT JUN 18 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200030- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 729 PM CDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. WEATHER HAZARDS EXPECTED... ELEVATED DAMAGING THUNDERSTORM WIND RISK. ELEVATED LARGE HAIL RISK. ELEVATED LIGHTNING RISK. LIMITED TORNADO RISK. DISCUSSION... THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING INTO THE OVERNIGHT HOURS ACROSS THE OUTLOOK AREA. STORMS WILL LIKELY BE IN THE FORM OF SUPERCELLS FOR A SHORT PERIOD OF TIME...BEFORE FORMING INTO ONE OR MORE ORGANIZED COMPLEXES OF STORMS. THE PRIMARY THREAT WITH THESE STORMS WILL BE DAMAGING WIND GUSTS TO 70 MPH AND HAIL TO THE SIZE OF QUARTERS. HOWEVER...ISOLATED TORNADOES WILL BE POSSIBLE WITH THE INITIAL SUPERCELL STORMS...AS WELL AS WELL AS ALONG THE LEADING EDGE OF THE COMPLEX OF STORMS ONCE IT ORGANIZES AND BEGINS TO MOVE EAST ACROSS MISSOURI. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AFTERNOON HEAT INDEX VALUES IN THE MID 90S TO AROUND 100 DEGREES WILL OCCUR SUNDAY. NON THUNDERSTORM WIND GUSTS UP TO 30 MPH WILL BE POSSIBLE AGAIN ON MONDAY ACROSS WESTERN MISSOURI AND EXTREME SOUTHEAST KANSAS. THUNDERSTORMS WILL AGAIN BE LIKELY FROM MONDAY NIGHT THROUGH WEDNESDAY AS A FRONT MOVES INTO THE REGION. SEVERE WEATHER CANNOT BE RULED OUT WITH THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FROM LATE THIS EVENING INTO THE OVERNIGHT HOURS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAEDE
In the hours before
Special weather statement, Jun 18, 8:57 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
857 PM CDT SAT JUN 18 2011
KSZ073-097-190230-
BOURBON KS-CRAWFORD KS-
857 PM CDT SAT JUN 18 2011
...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD AND SOUTHWESTERN BOURBON
COUNTIES UNTIL 930 PM CDT...
AT 853 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF WALNUT...OR NEAR ST. PAUL...
MOVING EAST AT 35 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE BEULAH...BRAZILTON...FARLINGTON...
FRANKLIN...FRONTENAC...GIRARD...GREENBUSH...HEPLER...HIATTVILLE...
LONE OAK...PITTSBURG...POLK...PORTERVILLE...RINGO AND WALNUT.
PEOPLE IN CRAWFORD AND SOUTHWESTERN BOURBON COUNTIES...INCLUDING
GIRARD...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3770 9509 3781 9491 3742 9462 3740 9462
3740 9509
TIME...MOT...LOC 0158Z 255DEG 28KT 3752 9511
BOXELLSpecial weather statement, Jun 18, 9:34 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
934 PM CDT SAT JUN 18 2011
MOZ056-057-190300-
MILLER MO-MORGAN MO-
934 PM CDT SAT JUN 18 2011
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MORGAN AND
NORTHWESTERN MILLER COUNTIES UNTIL 1000 PM CDT...
AT 929 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES WEST OF AURORA SPRINGS...OR 4 MILES
SOUTHWEST OF ELDON...MOVING NORTH AT 40 MPH. NICKEL SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE AURORA SPRINGS...BARNETT...ELDON...
ETTERVILLE AND OLEAN.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS.
PEOPLE IN EASTERN MORGAN AND NORTHWESTERN MILLER COUNTIES...INCLUDING
ELDON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR SOUTHERN MISSOURI.
LAT...LON 3849 9269 3844 9262 3844 9252 3843 9241
3842 9241 3825 9255 3830 9277 3850 9272
TIME...MOT...LOC 0234Z 197DEG 37KT 3837 9263
KARDELLLocal storm report, Jun 18, 9:51 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
951 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL ELDON 38.35N 92.58W
06/18/2011 E0.50 INCH MILLER MO LAW ENFORCEMENT
DIME HAIL IN ELDON
&&
GAGANLocal storm report, Jun 18, 9:59 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
959 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM HAIL 4 SW GREENBUSH 37.47N 95.03W
06/18/2011 E1.00 INCH CRAWFORD KS LAW ENFORCEMENT
&&
GAGANLocal storm report, Jun 18, 10:16 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1016 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND GST BEULAH 37.44N 94.83W
06/18/2011 E60.00 MPH CRAWFORD KS LAW ENFORCEMENT
1010 PM HAIL BEULAH 37.44N 94.83W
06/18/2011 E1.00 INCH CRAWFORD KS LAW ENFORCEMENT
&&
GAGANLocal storm report, Jun 18, 10:30 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1030 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 PM HAIL 2 E CHEROKEE 37.35N 94.77W
06/18/2011 E1.00 INCH CRAWFORD KS EMERGENCY MNGR
ALONG CHEROKEE AND CRAWFORD COUNTY LINE...RELAYED BY
CHEROKEE EM
1029 PM TSTM WND GST 2 E CHEROKEE 37.35N 94.77W
06/18/2011 E65.00 MPH CRAWFORD KS EMERGENCY MNGR
ALONG CHEROKEE AND CRAWFORD COUNTY LINE...RELAYED BY
CHEROKEE EM
&&
GAGANThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:50 PM CDT | Special Weather Statement | SGF | Camden, Miller | 40 min |
| Jun 18, 8:04 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 41 min |
| Jun 18, 8:18 PM CDT | Special Weather Statement | SGF | Benton | 27 min |
| Jun 18, 8:36 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 54 min |
| Jun 18, 8:44 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 46 min |
| Jun 18, 9:07 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 38 min |
| Jun 18, 9:28 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 18 min |
| Jun 18, 9:34 PM CDT | Special Weather Statement | SGF | Miller | 26 min |
| Jun 18, 9:43 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 32 min |
| Jun 18, 9:45 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 30 min |
| Jun 18, 10:06 PM CDT | Tornado Warning | SGF | Maries | 39 min |
| Jun 18, 10:14 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 26 min |
| Jun 18, 10:23 PM CDT | Flash Flood Warning | SGF | Miller | 9 hr |
| Jun 18, 11:08 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 67 min |
| Jun 18, 11:19 PM CDT | Special Weather Statement | SGF | Christian, Greene, Polk | 26 min |
| Jun 18, 11:26 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Vernon | 49 min |
| Jun 18, 11:27 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Dallas, Greene, Polk | 63 min |
| Jun 18, 11:30 PM CDT | Tornado Warning | SGF | Dade, Greene, Lawrence, Polk | 45 min |
| Jun 18, 11:34 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Pulaski | 41 min |
| Jun 18, 11:38 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 52 min |
| Jun 18, 11:59 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Polk, Webster | 61 min |
| Jun 19, 12:07 AM CDT | Tornado Warning | SGF | Dallas, Greene, Laclede, Polk, Webster | 38 min |
| Jun 19, 12:10 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 14 min |
| Jun 19, 12:13 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence | 14 min |
| Jun 19, 12:19 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Vernon | 56 min |
| Jun 19, 12:21 AM CDT | Special Weather Statement | SGF | Phelps | 39 min |
| Jun 19, 12:36 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Pulaski, Wright | 54 min |
| Jun 19, 12:55 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Greene, Polk | 35 min |
| Jun 19, 12:59 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Miller, Phelps, Pulaski, Texas | 76 min |
| Jun 19, 1:03 AM CDT | Flash Flood Warning | SGF | Barton, Cedar, Dade, Jasper | 6 hr |
| Jun 19, 1:44 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon | 61 min |
| Jun 19, 2:45 AM CDT | Special Weather Statement | SGF | Shannon | 30 min |
| Jun 19, 2:46 AM CDT | Flash Flood Warning | SGF | Maries, Phelps, Pulaski | 4 hr |
| Jun 19, 3:17 AM CDT | Special Weather Statement | SGF | Dallas | 28 min |
| Jun 19, 4:52 AM CDT | Special Weather Statement | SGF | Douglas | 38 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.